Convergence of the discrete free boundaries for finite element approximations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 17 (1983) no. 4, p. 385-395
@article{M2AN_1983__17_4_385_0,
     author = {Brezzi, F. and Caffarelli, Luis},
     title = {Convergence of the discrete free boundaries for finite element approximations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {17},
     number = {4},
     year = {1983},
     pages = {385-395},
     mrnumber = {713766},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1983__17_4_385_0}
}
Brezzi, F.; Caffarelli, L. A. Convergence of the discrete free boundaries for finite element approximations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 17 (1983) no. 4, pp. 385-395. http://www.numdam.org/item/M2AN_1983__17_4_385_0/

[1] C Baiocchi, « Estimations d’erreur dans L pour les inéquations à obstacle » in « Mathematica! Aspects of Finite Element Methods », Lecture Notes in Math 606, Springer, 1977 | MR 488847 | Zbl 0374.65053

[2] L A Caffareli, A remark on the Hausdorff measure of afree boundary, and the convergence of coincidence sets , Bollettino U M I (5) 18 A (1981) 109-113 | MR 607212 | Zbl 0453.35085

[3] P G Ciarlet, Fonctions de Green discretes et principe du maximum discret, Thesis Univ Paris (1971)

[3] P G Ciarlet, The finite Element Methods for Elhptic Problems, North-Holland (1978) | MR 1115235 | Zbl 0999.65129

[5] P G Ciarlet, P-A Raviart, Maximum principle and uniform convergence for the finite element method, Comput Math Appl Mech Engrg 2 (1973) 17-31 | MR 375802 | Zbl 0251.65069

[6] J Nitsche, « L -convergence of finite element approximations, in «Mathematical Aspects of Finite Element Methods», Lecture Notes in Math 606, Springer, 1977 | MR 488848 | Zbl 0362.65088

[7] R Rannacher, Zur L -Konvergenz linearer jiniter elemente beim Dinchlet problem, Math Z 149 (1977) 69-77 | MR 488859 | Zbl 0321.65055

[8] R Scott, Optimal L -estimates for the finite element method on irregular meshes, Math Comput 30 (1976) 681-697 | MR 436617 | Zbl 0349.65060